American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Nick Gill and Ian Short. Conjugacy in Thompson's group $F$. Proc. Amer. Math. Soc. 141 (2013) 1529-1538.
Abstract, references, and article information   
View Article: PDF

[2] Markus Lohrey and Benjamin Steinberg. An automata theoretic approach to the generalized word problem in graphs of groups. Proc. Amer. Math. Soc. 138 (2010) 445-453. MR 2557162.
Abstract, references, and article information   
View Article: PDF

[3] Stephen J. Pride. On the residual finiteness and other properties of (relative) one-relator groups. Proc. Amer. Math. Soc. 136 (2008) 377-386. MR 2358474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Martin R. Bridson and Charles F. Miller III. Recognition of subgroups of direct products of hyperbolic groups. Proc. Amer. Math. Soc. 132 (2004) 59-65. MR 2021248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Derek J. S. Robinson. Derivations and the permutability of subgroups in polycyclic-by-finite groups. Proc. Amer. Math. Soc. 130 (2002) 3461-3464. MR 1918821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thierry Coulbois and Anatole Khelif. Equations in free groups are not finitely approximable. Proc. Amer. Math. Soc. 127 (1999) 963-965. MR 1485465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Gromadzki and M. Izquierdo. Real forms of a Riemann surface of even genus. Proc. Amer. Math. Soc. 126 (1998) 3475-3479. MR 1485478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. B. J. T. Allenby and David Doniz. A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable. Proc. Amer. Math. Soc. 124 (1996) 1003-1005. MR 1350930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Oleg V. Belegradek. Degrees of unsolvability of first order decision problems for finitely presented groups . Proc. Amer. Math. Soc. 124 (1996) 623-625. MR 1307493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Shawcroft. Detecting negative curvature in groups via local conditions . Proc. Amer. Math. Soc. 122 (1994) 1015-1023. MR 1249891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. J. Horadam and G. E. Farr. The conjugacy problem for HNN extensions with infinite cyclic associated groups . Proc. Amer. Math. Soc. 120 (1994) 1009-1015. MR 1185267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jody Meyer Lockhart. The conjugacy problem for graph products with finite cyclic edge groups . Proc. Amer. Math. Soc. 117 (1993) 897-898. MR 1116266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andrew J. Duncan and James Howie. Weinbaum's conjecture on unique subwords of nonperiodic words . Proc. Amer. Math. Soc. 115 (1992) 947-954. MR 1110541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jody Meyer Lockhart. The conjugacy problem for graph products with infinite cyclic edge groups . Proc. Amer. Math. Soc. 114 (1992) 603-606. MR 1072088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. J. Horadam. The conjugacy problem for finite graph products . Proc. Amer. Math. Soc. 106 (1989) 589-592. MR 962244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Stillwell. The occurrence problem for mapping class groups . Proc. Amer. Math. Soc. 101 (1987) 411-416. MR 908639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Trevor Evans. The word problem for free lattice-ordered groups (and some other free algebras) . Proc. Amer. Math. Soc. 98 (1986) 559-560. MR 861749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. L. Brenner, R. J. Evans and D. M. Silberger. The universality of words $x\sp ry\sp s$ in alternating groups . Proc. Amer. Math. Soc. 96 (1986) 23-28. MR 813802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Manfred Droste. On the universality of words for the alternating groups . Proc. Amer. Math. Soc. 96 (1986) 18-22. MR 813801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David Meier. Embeddings into simple free products . Proc. Amer. Math. Soc. 93 (1985) 387-392. MR 773986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. J. Horadam. The conjugacy problem for graph products with central cyclic edge groups . Proc. Amer. Math. Soc. 91 (1984) 345-350. MR 744626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Anshel and Kenneth McAloon. Reducibilities among decision problems for HNN groups, vector addition systems and subsystems of Peano arithmetic . Proc. Amer. Math. Soc. 89 (1983) 425-429. MR 715859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. J. Horadam. The conjugacy problem for graph products with cyclic edge groups . Proc. Amer. Math. Soc. 87 (1983) 379-385. MR 684622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jody Lockhart. Markov-type properties . Proc. Amer. Math. Soc. 85 (1982) 305-309. MR 656089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. K. Gupta. On the conjugacy problem for $F/R\sp{\prime} $ . Proc. Amer. Math. Soc. 85 (1982) 149-153. MR 652430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. J. Horadam. The word problem and related results for graph product groups . Proc. Amer. Math. Soc. 82 (1981) 157-164. MR 609643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] K. J. Horadam. A quick test for nonisomorphism of one-relator groups . Proc. Amer. Math. Soc. 81 (1981) 195-200. MR 593456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. Daniel Hurwitz. On cyclic subgroups and the conjugacy problem . Proc. Amer. Math. Soc. 79 (1980) 1-8. MR 560573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Charles C. Edmunds. A condition equivalent to the solvability of the endomorphism problem for free groups . Proc. Amer. Math. Soc. 76 (1979) 23-24. MR 534382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Anshel. The conjugacy problem for HNN groups and the word problem for commutative semigroups . Proc. Amer. Math. Soc. 61 (1976) 223-224. MR 0422457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2